The second wave of corona is creeping up our neighborhoods for the past 3 weeks. Many vaccination programs around the world are being conducted to control the spread and stop this pandemic. But recently a shocking news was broadcasted in most of the news channels that the vaccine developed by the Oxford University named AstraZeneca was causing blood clots in the brain for some immunized people. This news made many immunized people around the world panic and ask the bigger question “Does all COVID-19 Vaccines Cause Blood Clot?”. But before that what the EMA (European Medicines Agency) has to say about this issue.

EMA Comments on AstraZeneca Vaccine

EMA is an European organization which approved the vaccine. In an interview with Mr. Marco Cavaleri an higher official of the vaccination evaluation team said “In my opinion we can now say it, it is clear that there is an association with the vaccine. However, we still do not know what causes this reaction,” this statement created huge ripples on social media and the mass media. As he said the cause and the reactions involved in the side effects are yet to be found.

Common Side Effects of COVID-19 Vaccines

The corona vaccine is one of a kind vaccine because it is the only vaccine which was developed in a huge hurry to stop the virus. So there may be many defects in its reactions. The common side effects of COVID-19 Vaccines include 

  • Slight fever
  • Headache
  • Nausea
  • Chills
  • Diarrhea
  • Pain at the injection area

These are all some of the side effects that are commonly reported after receiving a vaccine. But if these conditions persist more than a few days the vaccinated person must consult a doctor.

Vaccine and Blood Clot

When it comes to this particular side effect of blood clotting in the brain, Only AstraZeneca has been reported to give out this side effect. Other vaccines only cause simple side effects and are short lived. So as of now only this particular vaccine has caused this rare blood clot condition. As of now our Indian vaccines are totally safe and only will cause minor side effects or no side effects at all. So it is totally safe to get an Indian vaccine as of now.

Investigation Reports on the New Side Effects.

Several scientists are currently investigating the current side effects and the reasons for these reactions. These side effects occur within a few days and weeks after receiving the AstraZeneca Vaccine.

One common theory put forward by the European investigators is that the vaccines might have triggered some unusual antibodies to the affected people. Some are even saying that it might be connected with taking birth control pills. But these are just theories and yet to be verified.

I believe that this blog might have provided you with some details about the issue. Please write your valuable thoughts and reviews in the comment section below. Please don’t forget to share this article with your friends so they could know more about this issue.